# SDR JJBA20211017051

- Difficulty date: October 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER BALANCING BAR FUSELAGE FITTING BOLT HOLE ELONGATED. ON PAX DOOR UPPER HINGE FITTING, BOLT LUGS REWORKED. 2X BUSHINGS LOCALLY FABRICATED ON PAX DOOR UPPER HINGE FITTING, BUSHING INSTALLED ON BOTH. REWORKED LUGS.
